# SDR DLM88002007

- Difficulty date: October 14, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 29,942 hours, 24,260 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Shorted
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION INTO DCA, NO LANDING GEAR SAFE OR UNSAFE LIGHTS ILLUMINATED/ WITH LANDING GEAR WARNING C/B P-26 POPPED.  VERIFIED GEAR DOWN WITH PERISCOPE.  FOUND ANN PANEL BAD, REPLACED SAME, OP CKS GOOD.
